# SDR CALA0000761

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT FS 200, LBL 22 - 44.  THE FLOOR SUPPORT WAS REMOVED AND A NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-30-2.
